MAUDE Adverse Event Report: MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number EUP2510X
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a physician was attempting to use a euphora balloon dilatation device to treat a lesion in a patient.The lesion was a distal pda with 90% occlusion, with minimal tortuosity and minimal calcification.No damage was found with the packaging.There were no issues with removing the device from the hoop.Negative prep was performed.The euphora catheter was attempted to be used for pre-dilating the lesion, but it did not cross, so it was not deployed.There was no previously deployed stent.There was no resistance going into the body.Resistance was found when trying to remove the euphora balloon out of the guide catheter.After the euphora balloon was removed from the catheter, it was found that the balloon catheter was ¿broken¿.It was reported that the catheter/delivery system became deformed.No excessive force was used during delivery.The patient was stable during and after the case.No patient complications have been reported as a result of this event.No abnormalities were found with the anatomy.
 
Additional Manufacturer Narrative
Product analysis summary: several kinks were evident on the hypotube from 8cm to 99cm distal to the strain relief.The device returned with a detachment at the guidewire entry port.The exchange joint material was torn and uneven on both sides of the detachment site.A section of the support wire was visible distal to the detachment site.If information is provided in the future, a supplemental report will be issued.

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key7812136
Report Number9612164-2018-02155
Device Sequence Number13959487
Product Code LOX
UDI-Device Identifier00643169560000
UDI-Public00643169560000
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2019
Device Catalogue NumberEUP2510X
Device Lot Number214409404
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2018
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer10/26/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1